You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Semialgebraic Expansions of C
Transactions of the American Mathematical Society
Vol. 320, No. 2 (Aug., 1990), pp. 581-592
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2001690
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove no nontrivial expansion of the field of complex numbers can be obtained from a reduct of the field of real numbers.
Transactions of the American Mathematical Society © 1990 American Mathematical Society